| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cardiosave intra-aortic balloon pump (iabp) had a leak in the loop alarm.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that equipment alarmed and there was loop leak.Pneumatic module was replaced.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: the first affiliated hospital of zhengzhou university
event site postal code: 450052
event site telephone: +011(086)13526869383
upon completion of the investigation into this event a follow up report will be submitted.